# SDR ASAA2021020934072

- Difficulty date: February 9, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 39,123 hours, 11,585 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 12584
- Condition: Faulted
- Location: R Ram Air Inlet
- Part time: 43,531 hours, 13,822 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED DURING MASTER CAUTION RECALL PRIOR TO DEP. COMPLETED QRH CHECKLIST. NO FURTHER ACTION REQUIRED. GROUNDED - YES. PERFORMED PACK/ZONE TEMP CONTROLLER BITE REF B737-800 AMM 21-61-00-700-806-002. NO FAULTS ON BIT, PREV FLIGHT, OR VERIFY. AS PRECAUTION, REMOVED AND REPLACED RIGHT RAM AIR DOOR ACTUATOR REF AMM 21-51-21-400-801. OP CHECKS GOOD. ETOPS GROUND VERIFICATION SUCCESSFUL.
